Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 64
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2007 | Volume:  19 | Issue Number:  1 | Page:  288-292


Unilateral Bimaxillary Idiopathic Fibrous Gingival Hyperplasia with Alveolar Bone Loss- Report of a Rare Case
Sathawane R S, Mody R N, Parate Amit

Number of times this article was viewed 136
Number of times this article has been printed  from the site 5
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal